# SDR SIMA20120525010

- Difficulty date: May 25, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 30,214 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW SERVICEABLE CARGO DOOR SILL IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
